Pharmaceutical

If you are a distributor of Pharmaceutical products, please inquire with us about product registration, importing and/or marketing our Pharmaceutical products in your country or region. If you are a consumer of our Pharmaceutical products, please contact us for additional product information.

Ibuprofen + Paracetamol + Caffeine Capsules

    • Product Information Ibuprofen is a non-steroidal anti-inflammatory drug (NSAID). It is used for relief of symptoms of arthritis, primary dysmenorrhea, fever, and as an analgesic, especially where there is an inflammatory component. Ibuprofen is known to have an antiplatelet effect, though it is relatively mild and short-lived when compared with that of aspirin or other better-known antiplatelet drugs.

      Paracetamol, or acetaminophen, is a widely used over-the-counter analgesic (pain reliever) and antipyretic (fever reducer). Paracetamol is used to treat many conditions such as headaches, muscle aches, arthritis, backache, toothaches, colds, and fevers.  In combination with opioid analgesics, paracetamol can also be used in the management of more severe pain (such as in advanced cancer).

      Caffeine, the world's most common stimulant, is used in this drug combination to speed up the action of the drug.
    • Product Packaging This product is available in the following dosages:
      Ibuprofen 200mg + Paracetamol 500mg + Caffeine 30mg Capsules
      Ibuprofen 250mg + Paracetamol 325mg + Caffeine 30mg Capsules

      Ibuprofen + Paracetamol + Caffeine Capsules are available in the following packaging:
      12 capsules / blister, 1 blister / box;
      10 capsules / blister, 10 blisters / box;
      or according to the customer's specifications.
    • Therapy Analgesic, Anti-pyretic, Non-Steroidal Anti-Inflammatory Drug (NSAID)
    • Active Ingredients Ibuprofen + Paracetamol + Caffeine
Get the Latest PRICE UPDATES delivered direct to your inbox